Seguir
Paavo Salminen
Paavo Salminen
Professor of Mathematics
Dirección de correo verificada de abo.fi - Página principal
Título
Citado por
Citado por
Año
Handbook of Brownian motion-facts and formulae
AN Borodin, P Salminen
Springer Science & Business Media, 2015
30102015
On the first hitting time and the last exit time for a Brownian motion to/from a moving boundary
P Salminen
Advances in applied probability 20 (2), 411-426, 1988
1441988
Optimal stopping of one-dimensional diffusions
P Salminen
Mathematische Nachrichten 124, 85-101, 1985
1421985
On fractional ornstein-uhlenbeck process
T Kaarakka, P Salminen
Communications on stochastic analysis 5 (1), 121-133, 2011
902011
On the excursion theory for linear diffusions
P Salminen, P Vallois, M Yor
Japanese Journal of Mathematics 2, 97-127, 2007
712007
On the joint distribution of the maximum and its location for a linear diffusion
E Csáki, A Földes, P Salminen
Annales de l'IHP Probabilités et statistiques 23 (2), 179-194, 1987
661987
Optimal stopping of Hunt and Lévy processes
E Mordecki, P Salminen
Stochastics An International Journal of Probability and Stochastic Processes …, 2007
572007
Properties of perpetual integral functionals of Brownian motion with drift
P Salminen, M Yor
Annales de l'Institut Henri Poincare (B) Probability and Statistics 41 (3 …, 2005
522005
Optimal stopping of strong Markov processes
S Christensen, P Salminen, BQ Ta
Stochastic Processes and their Applications 123 (3), 1138-1159, 2013
412013
On maximum increase and decrease of Brownian motion
P Salminen, P Vallois
Annales de l'IHP Probabilités et statistiques 43 (6), 655-676, 2007
382007
Perpetual integral functionals as hitting and occupation times
P Salminen, M Yor
352005
A note on as finiteness of perpetual integral functionals of difusions
D Khoshnevisan, P Salminen, M Yor
332006
Optimal stopping, Appell polynomials, and Wiener–Hopf factorization
P Salminen
Stochastics An International Journal of Probability and Stochastic Processes …, 2011
322011
One-dimensional diffusions and their exit spaces
P Salminen
Mathematica scandinavica 54 (2), 209-220, 1984
291984
On hitting times of affine boundaries by reflecting Brownian motion and Bessel processes
P Salminen, M Yor
Periodica Mathematica Hungarica 62 (1), 75-101, 2011
272011
On busy periods of the unbounded Brownian storage
P Salminen, I Norros
Queueing Systems 39 (4), 317-333, 2001
252001
On last exit decompositions of linear diffusions
P Salminen
Studia Scientiarum Mathematicarum Hungarica 33 (1), 251-262, 1997
221997
Brownian excursions revisited
P Salminen
Seminar on Stochastic Processes, 1983, 161-187, 1983
211983
Tanaka formula for symmetric Lévy processes
P Salminen, M Yor
Séminaire de probabilités XL, 265-285, 2007
202007
On optimal stopping of multidimensional diffusions
S Christensen, F Crocce, E Mordecki, P Salminen
Stochastic Processes and their Applications 129 (7), 2561-2581, 2019
192019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20